Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

i m getting pain in penis after ejaculation.

i m getting pain in penis after ejaculation. and i have a problem of early ejaculation kindly suggest which tablet i have to take kohinoor or silagit


In: Sexual Problems, Posted 5 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

This might be due to weakening of penile muscles due to over ejaculation or masturbation. Start with Kohinoor Gold capsules http://www.ayurvediccure.com/kohinoor.htm as this will help in providing the strength and stamina for ejaculation. Also apply gel http://www.ayurvediccure.com/butea-superba-gel.htm on penis in the form of massage and this will help in strengthening penis musculature for rock hard repeated erections.

Use the combination for period of three months to get desired results.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner